Tarceva Warfarin Interaction

If you are starting treatment with Tarceva® (erlotinib), you may have been warned about not combining it with certain other medications. One such medication is warfarin, a drug that "thins" the blood. Combining Tarceva with blood thinners may increase the risk for bleeding, including bleeding in the stomach and intestines. If you take Tarceva with this type of medication, your healthcare provider may need to monitor you more closely.
 
(Click Tarceva Drug Interactions for an in-depth list of the products that can react with Tarceva. This article also explains what you can do to reduce your risk of interactions.)
 
6 Things That Worsen or Cause ED
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.